THE DENSITY of NUMBERS REPRESENTED by DIAGONAL FORMS of LARGE DEGREE

Brandon Hanson, Asif Zaman

Research output: Contribution to journalArticle

Abstract

Let s ≥ 3 be a fixed positive integer and let a 1 ; ⋯ ; a s ϵ Z be arbitrary. We show that, on average over k, the density of numbers represented by the degree k diagonal form a 1 x k 1 + · · · + a s x k s decays rapidly with respect to k.

Original languageEnglish (US)
Pages (from-to)542-550
Number of pages9
JournalMathematika
Volume64
Issue number2
DOIs
StatePublished - Jan 1 2018

Fingerprint

Decay
Integer
Arbitrary
Form

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ccf6b09db68140a79696bd220def0416,
title = "THE DENSITY of NUMBERS REPRESENTED by DIAGONAL FORMS of LARGE DEGREE",
abstract = "Let s ≥ 3 be a fixed positive integer and let a 1 ; ⋯ ; a s ϵ Z be arbitrary. We show that, on average over k, the density of numbers represented by the degree k diagonal form a 1 x k 1 + · · · + a s x k s decays rapidly with respect to k.",
author = "Brandon Hanson and Asif Zaman",
year = "2018",
month = "1",
day = "1",
doi = "10.1112/S0025579318000190",
language = "English (US)",
volume = "64",
pages = "542--550",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

THE DENSITY of NUMBERS REPRESENTED by DIAGONAL FORMS of LARGE DEGREE. / Hanson, Brandon; Zaman, Asif.

In: Mathematika, Vol. 64, No. 2, 01.01.2018, p. 542-550.

Research output: Contribution to journalArticle

TY - JOUR

T1 - THE DENSITY of NUMBERS REPRESENTED by DIAGONAL FORMS of LARGE DEGREE

AU - Hanson, Brandon

AU - Zaman, Asif

PY - 2018/1/1

Y1 - 2018/1/1

N2 - Let s ≥ 3 be a fixed positive integer and let a 1 ; ⋯ ; a s ϵ Z be arbitrary. We show that, on average over k, the density of numbers represented by the degree k diagonal form a 1 x k 1 + · · · + a s x k s decays rapidly with respect to k.

AB - Let s ≥ 3 be a fixed positive integer and let a 1 ; ⋯ ; a s ϵ Z be arbitrary. We show that, on average over k, the density of numbers represented by the degree k diagonal form a 1 x k 1 + · · · + a s x k s decays rapidly with respect to k.

UR - http://www.scopus.com/inward/record.url?scp=85064160488&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85064160488&partnerID=8YFLogxK

U2 - 10.1112/S0025579318000190

DO - 10.1112/S0025579318000190

M3 - Article

AN - SCOPUS:85064160488

VL - 64

SP - 542

EP - 550

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -